Mefenamic Acid and Paracetamol tablet
Each uncoated tablet contains:
Mefenamic Acid BP- 500mg
Paracetamol BP- 450mg
Meftal-Forte is combination of mefenamic acid- centrally acting analgesic, antipyretic, nonsteroidal anti-inflammatory drug(NSAID) and paracetamol.
Meftal Forte is indicated for the relief of moderate to severe painful inflammatory conditions when therapy will not exceed one week.
As advised by your doctor or pharmacist as dosage depends on your clinical condition.
Use in Pregnancy
Meftal-Forte is not recommended in the third trimester of pregnancy and during lactation. It should be administered during the first 6 months of pregnancy only if strictly required.
Diarrhea, nausea, vomiting, abdominal pain, anorexia, pyrosis, flatulence and constipation.